Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 5, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 25, 2011, 12:31 AM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2011, 12:31 AM EST (05:31 UTC)
- Expired
- Jan 26, 2011, 2:00 PM EST
- In force
- 37 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
643 WHUS72 KMFL 250531 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1231 AM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST WEDNESDAY FOR THE ATLANTIC AND BISCAYNE BAY... AMZ630-650-651-670-671-251200- /O.NEW.KMFL.SC.Y.0005.110125T0531Z-110126T1900Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1231 AM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST WEDNESDAY. * WINDS: WINDS OF OVER 20 KNOTS ARE CURRENTLY OCCURRING ACROSS THE ATLANTIC COASTAL WATERS AND BISCAYNE BAY. THESE CONDITIONS WILL CONTINUE INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
028 WHUS72 KMFL 251516 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1016 AM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... AMZ630-650-651-670-671-260000- /O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1016 AM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST WEDNESDAY. * WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS AND WAVES IN EXCESS OF 6 FEET CAN BE EXPECTED OVER THE COASTAL ATLANTIC THROUGH EARLY WEDNESDAY AFTERNOON. CHOPPY CONDITIONS CAN ALSO BE EXPECTED ON BISCAYNE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
601 WHUS72 KMFL 251930 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 230 PM EST TUE JAN 25 2011 GMZ656-657-676-260900- /O.EXB.KMFL.SC.Y.0005.000000T0000Z-110126T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 230 PM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS ARE EXPECTED THROUGH EARLY WEDNESDAY MORNING. WIND WAVES WILL APPROACH 6 FEET ACROSS PORTIONS OF THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-260900- /O.EXA.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ LAKE OKEECHOBEE- 230 PM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST WEDNESDAY. * WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE CHOPPY CONDITIONS ON LAKE OKEECHOBEE THROUGH EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-260900- /O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 230 PM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST WEDNESDAY. * WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS THROUGH EARLY WEDNESDAY AFTERNOON. CHOPPY CONDITIONS CAN ALSO BE EXPECTED ON BISCAYNE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
872 WHUS72 KMFL 260348 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1048 PM EST TUE JAN 25 2011 AMZ610-630-650-651-670-671-261200- /O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1048 PM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST WEDNESDAY. * WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS THROUGH EARLY WEDNESDAY AFTERNOON. CHOPPY CONDITIONS CAN ALSO BE EXPECTED ON BISCAYNE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-260900- /O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1048 PM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS ARE EXPECTED THROUGH EARLY WEDNESDAY MORNING. WIND WAVES WILL APPROACH 6 FEET ACROSS PORTIONS OF THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
626 WHUS72 KMFL 260801 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 301 AM EST WED JAN 26 2011 GMZ656-657-676-260915- /O.CAN.KMFL.SC.Y.0005.000000T0000Z-110126T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 301 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE GULF COASTAL WATERS AS WINDS ARE CURRENTLY BELOW 20 KNOTS AND ARE NOT EXPECTED TO INCREASE THROUGH THE MORNING. $$ AMZ610-260915- /O.CAN.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ LAKE OKEECHOBEE- 301 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY AS WINDS ARE CURRENTLY BELOW 20 KNOTS AND ARE NOT EXPECTED TO INCREASE THROUGH THE MORNING. $$ AMZ630-650-651-670-671-261900- /O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 301 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS INTO EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
072 WHUS72 KMFL 260841 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 AM EST WED JAN 26 2011 AMZ630-260945- /O.CAN.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ BISCAYNE BAY- 341 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY AS WINDS ARE CURRENTLY BELOW 20 KNOTS AND ARE NOT EXPECTED TO INCREASE THROUGH THE MORNING.. $$ AMZ650-651-670-671-261800- /O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 341 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WINDS AND WAVES: SUSTAINED WINDS OVER 20 KNOTS WILL PRODUCE WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS INTO EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
225 WHUS72 KMFL 261510 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1010 AM EST WED JAN 26 2011 AMZ650-651-670-671-261900- /O.CON.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1010 AM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. * WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE WIND WAVES UP TO 6 FEET OVER THE ATLANTIC WATERS INTO EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
212 WHUS72 KMFL 261857 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 157 PM EST WED JAN 26 2011 AMZ650-651-670-671-262000- /O.EXP.KMFL.SC.Y.0005.000000T0000Z-110126T1900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 157 PM EST WED JAN 26 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON. WHILE A FEW WIND GUSTS IN EXCESS OF 20 KNOTS WILL POSSIBLE DURING THE REMAINDER OF THE AFTERNOON...SUSTAINED SPEEDS WILL REMAIN BELOW ADVISORY LEVELS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH THIS EVENING AND OVERNIGHT. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 9:05 PM EST, 3 hours 26 minutes earlier.
Area forecast discussion, Jan 24, 9:05 PM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 905 PM EST MON JAN 24 2011 .UPDATE... LOW PRESSURE WAS FORMING OVER THE NORTHWEST GULF OF MEXICO ALONG WITH A LINE OF THUNDERSTORMS. THE LATEST SHORT RANGE MODELS ARE STILL SHOWING THE LOW TO TRACK EAST ON TUESDAY AND ACROSS SOUTHERN GEORGIA TUESDAY NIGHT. THIS WILL PULL THE ASSOCIATED COLD FRONT EAST ACROSS THE GULF OF MEXICO ON TUESDAY AND THROUGH SOUTH FLORIDA ON WEDNESDAY MORNING. DEEP TROPICAL MOISTURE WILL WORK INTO THE CWA FROM THE GULF OF MEXICO AND THE ATLANTIC WATERS ON TUESDAY AND TUESDAY NIGHT AHEAD OF THE FRONT ALONG WITH A 50 KNOT LOW LEVEL JET. SO WILL CONTINUE THE SCATTERED POPS ON TUESDAY...AND THE 80 PERCENT POPS TUESDAY NIGHT WITH THE STRONG TO POSSIBILITY OF SEVERE WEATHER. THE WINDS OVER THE SOUTH FLORIDA LOCAL WATERS TONIGHT WILL BE FROM THE SOUTHEAST AT 15 TO 20 KNOTS...EXCEPT 10 TO 15 KNOTS IN THE NEAR-SHORE GULF WATERS. THE WINDS WILL THEN INCREASE TO AROUND 20 KNOTS ON TUESDAY EXCEPT 15 TO 20 KNOTS IN THE NEAR-SHORE GULF WATERS. THEREFORE...THE SCEC WILL CONTINUE FOR ALL OF THE CWA WATERS TONIGHT WITH A HEADLINE SAYING POSSIBLE SCA CONDITIONS ON TUESDAY....EXCEPT FOR THE NEAR-SHORE GULF WATERS WHERE THEY WILL BE NO HEADLINES TONIGHT. SO NO CHANGES ARE PLAN AT THIS TIME IN THE FORECAST EXPECT TO REMOVE THE AFTERNOON WORDING FROM THE ZONES. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 643 PM EST MON JAN 24 2011/ AVIATION...BKN-OVC040-070 WILL PREVAIL THOUGH LOWER CIGS ARE EXPECTED AT KAPF LATE TONIGHT SO INCLUDED MVFR THERE AFTER 08Z. THE REST OF THE TERMINALS ARE EXPECTED TO HAVE MVFR CIGS IN THE 2500-3000 FT RANGE BEGINNING TOMORROW MORNING. WINDS WILL REMAIN STEADY TONIGHT OUT OF THE SE...THEN INCREASE INTO THE 15-20 KT RANGE WITH GUSTS TO AROUND 25 KT. VCSH LOOKS GOOD FOR TUE...WITH THE BEST RISK OF TSTORMS HOLDING OFF UNTIL AFTER 00Z. /GREGORIA && PREV DISCUSSION... /ISSUED 211 PM EST MON JAN 24 2011/ .POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATE TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... DISCUSSION...A RIDGE OF HIGH PRESSURE WILL PUSH EAST ACROSS THE WESTERN ATLANTIC TONIGHT AS LOW PRESSURE ORGANIZES IN THE WESTERN GULF. IN TURN...THE FLOW WILL REMAIN EAST SOUTHEASTERLY WITH A GRADUAL INCREASE IN MOISTURE ADVECTION. AS HEIGHTS ALOFT CONTINUE TO RISE...IN RESPONSE TO A STRONG UPPER LEVEL SHORTWAVE PULLING OUT OF THE PLAINS...WARM AIR ADVECTION WILL ALSO COMMENCE. SURFACE WINDS WILL NOT BE AS LIGHT AS LAST NIGHT, BUT THE BOUNDARY LAYER MAY STILL DECOUPLE IN SOME AREAS AFTER MIDNIGHT...WITH PATCHY FOG POTENTIALLY AFFECTING SOME AREAS. A FEW SHOWERS WILL ALSO BE POSSIBLE...ESPECIALLY OVER THE ATLANTIC AND EAST COAST WHERE A 20 POP IS BEING MAINTAINED FOR TONIGHT. AS THE AFOREMENTIONED STRONG SHORTWAVE AND UPPER LEVEL TROUGH MOVE EAST ON TUESDAY, A STRONG LOW LEVEL JET WILL APPROACH THE WEST CENTRAL FLORIDA COAST BY AFTERNOON. THIS COMBINED WITH AN INCREASE IN LOW LEVEL MOISTURE AND SHEAR WILL HELP ORGANIZE SHOWERS AND THUNDERSTORMS. WHILE SOUTH FLORIDA WILL CERTAINLY BE IN THE WARM SECTOR BY TUESDAY AFTERNOON, CLOUD COVER MAY SLIGHTLY OFFSET THE AMOUNT OF LOW AND MID LEVEL DESTABILIZATION. HOWEVER...WITH 0-3KM AGL MOST UNSTABLE CAPE EXCEEDING 1000 J/KG BY 00Z WEDNESDAY AND HELICITY VALUES APPROACHING 300 M/S OVER THE LAKE REGION...THE POTENTIAL FOR STRONG STORMS CERTAINLY EXISTS. THE STRONGEST 0-6KM SHEAR WILL ALSO IMPACT AREAS ADJACENT TO THE LAKE. ALL OF THAT SAID, IT APPEARS THE HIGHEST RISK FOR SEVERE STORMS...MAINLY FROM STRONG AND DAMAGING WIND GUSTS...WILL BE ACROSS GLADES, HENDRY, COLLIER AND PALM BEACH COUNTIES, WITH A SLIGHTLY LOWER THREAT TO THE SOUTHEAST. IF STORMS REMAIN DISCRETE, A FEW SEVERE SUPERCELLS AND AN ISOLATED TORNADO COULD OCCUR, WHILE A WELL DEFINED SQUALL LINE WOULD MAINLY RESULT IN STRONG/DAMAGING WIND GUSTS. HAIL IS ALSO A POSSIBILITY...ESPECIALLY WITH RAPID COOLING AND TEMPS FALLING TO NEAR -10C AT H5. FINALLY...HEAVY RAINFALL WILL CERTAINLY ACCOMPANY THE THUNDERSTORMS WITH PRECIPITABLE WATERS RUNNING WELL ABOVE NORMAL. FORTUNATELY, MOST OF THE STORMS SHOULD HAVE ENOUGH FORWARD MOVEMENT TO PREVENT ANY WIDESPREAD FLOODING CONCERNS, ALTHOUGH LOCALIZED FLOODING CANNOT BE RULED OUT, ESPECIALLY IN URBAN CORRIDORS. THE MAIN WINDOW FOR POTENTIAL SEVERE WEATHER WILL BE FROM LATE TUESDAY AFTERNOON THROUGH THE PRE-DAWN HOURS WEDNESDAY. CONDITIONS WILL BEGIN TO IMPROVE BY SUNRISE WEDNESDAY...ALTHOUGH A LINE OF SHOWERS MAY ALSO BE GENERATED ALONG THE COLD FRONT ITSELF. THE MID LEVEL TROUGH WILL THEN PASS THROUGH THE REGION...WITH UPPER LEVEL FLOW GRADUALLY BECOMING MORE ZONAL IN ITS WAKE. A WEAK SHORTWAVE WILL PASS JUST TO OUR NORTH EARLY FRIDAY...PERHAPS BRINGING SOME INCREASE IN CLOUDINESS BUT NO APPRECIABLE PRECIPITATION. HIGH PRESSURE WILL THEN CONTINUE TO BUILD THROUGH SUNDAY WITH CONTINUED DRY WEATHER. WEAK COLD AIR ADVECTION AND LOW LEVEL NORTHERLY FLOW MAY RESULT IN LOW TEMPERATURES DIPPING INTO THE 30S WEST OF THE LAKE ON FRIDAY AND SATURDAY MORNING...WITH A GRADUAL MODERATION EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY. AVIATION...VFR CIGS CAN BE EXPECTED THROUGHOUT THE NIGHT BUT MVFR CIGS ARE A GOOD BET BY MID MORNING TUESDAY. WINDS WILL START OUT E-SE AT 11-13 KTS WITH G18 KTS. WINDS WILL SLACKEN A LITTLE OVERNIGHT AND HAVE INCLUDED VCSH FOR ALL EAST TERMINALS AFTER MIDNIGHT. FOR KAPF, EXPECT CIGS TO GO DOWN TO MVFR WITH A POSSIBILITY OF IFR. VCSH WON'T START UNTIL 14Z IN MORNING. ENE WINDS WILL TURN TO ESE AT 13 KTS G22 KTS AFT 15Z WITH STILL A POSSIBILITY OF HIGH MVFR CIGS. MARINE...AS LOW PRESSURE CONTINUES TO DEVELOP IN THE GULF AND HIGH PRESSURE MOVES EAST OVER THE WESTERN ATLANTIC, THE PRESSURE GRADIENT WILL GRADUALLY INCREASE ACROSS THE WATERS. WIND SPEEDS WILL LIKELY REACH ADVISORY LEVELS BY TUESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY. AS HIGH PRESSURE RETURNS THURSDAY, WINDS AND SEAS WILL SUBSIDE. FIRE WEATHER...NO SHORT TERM CONCERNS AS MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE 35 PERCENT TUESDAY AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 65 77 71 77 / 10 40 80 30 FORT LAUDERDALE 67 77 72 79 / 10 40 80 40 MIAMI 66 78 71 78 / 10 40 80 40 NAPLES 60 80 67 69 / - 50 80 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...14/MJB AVIATION/RADAR/FIRE...18/GR
Hazardous weather outlook, Jan 24, 6:55 PM EST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 655 PM EST MON JAN 24 2011 FLZ063-066>075-168-172>174-251100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 655 PM EST MON JAN 24 2011 ...SLIGHT RISK OF SEVERE TSTORMS LATE TUE-EARLY WED... ...MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: EASTERLY WINDS AT 10 TO 15 MPH, COMBINED WITH A 2 TO 3 FOOT NORTHEAST SWELL, WILL RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL BE ON THE INCREASE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING AHEAD OF A COLD FRONT EXPECTED TO MOVE ACROSS SOUTH FLORIDA WEDNESDAY AFTERNOON. MOISTURE AND WIND SPEEDS WILL BE ON THE INCREASE THROUGH THIS PERIOD...ALONG WITH SUFFICIENT INSTABILITY...TO RESULT IN A GOOD POTENTIAL FOR STRONG THUNDERSTORMS ACROSS SOUTH FLORIDA ALONG WITH LOCALLY HEAVY RAINFALL. A FEW SEVERE THUNDERSTORMS MAY EVEN BE POSSIBLE. ANOTHER BOUT OF COOL WEATHER IS EXPECTED BEHIND THE FRONT FOR LATE IN THE WEEK WITH LOWS AGAIN DROPPING INTO THE 40S ACROSS MUCH OF THE AREA BY FRIDAY AND INTO THE UPCOMING WEEKEND...WITH EVEN MID TO UPPER 30 DEGREE READINGS EXPECTED ACROSS THE LAKE OKEECHOBEE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:35 AM EST | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 17 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.